# SDR DALA2024101510114

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 99,489 hours, 45,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 BIRDSTRICK TO FUSELAGE SKIN FWD OF STA 215, 16" BELOW STR 20L. CORRECTIVE ACTION: DAMAGE FOUND TO BE OUT ALLOWABLE LIMITS PER B757-200 SRM 53-00- 01-1A-1, CUT OUT DAMAGE PER B757 SRM53-00-011-2R REPAIR 29. PERFORMED HFEC INSP, NO DEFECTS. TREATED, PRIMED AND INSTALLED REPAIR PARTS PER B757 SRM53-00-01-2R-29. (0607455)
